CSN Login
Members Online: 7

Thank you - rashes + cracked skins

kayyin
Posts: 3
Joined: Aug 2003

Dear all,

Thanks for the helpful tips. I'm from Malaysia/Southeast Asia. May not have accessed to the products that were mentioned but may have some luck with Boots product. If not, will try out butter cream/moisturiser with vit A&E.

I'm concerned that she may not be able to complete the entire chemo course if the condition worsens. She's also started having mouth ulcer.

This is her second battle against cancer - last one being with breast cancer 24 years ago.

We were first angry and utterly stunned with the diagnosis; but now we are determined to help her win the battle, again.

Best regards.

KrisS
Posts: 232
Joined: Apr 2003

You might want to ask your oncologist about Celebrex (that is the brand name in the US for it) I think the generic name is celoxinib or something like that. It is a non steroidal anti inflammatory agent that has been reported by people at MD Anderson cancer center in Texas to reduce the severity of hand foot syndrome, and as a side effect may have some anticancer effects also.

Best of luck,

Kris

Pewter
Posts: 24
Joined: Aug 2003

Try high doses of vitamin B6 - pyridoxine - take it several (3) times a day, even when the hand-foot is not acting up. It is also reported to help with eye tearing.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network